# SDR 1322060706A

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- Aircraft time: 8,012 hours, 3,810 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BC10047017
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 8,012 hours, 3,810 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT FLUORESCENT LIGHT ABOVE LAV SINK EMITTED ACRID SMELL AND MELTED ITS SOCKET.
